# SDR IPXA13M76674

- Difficulty date: January 13, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Engine: Pwa PW4460
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AYK7550870
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FL360, OBSERVED LEVEL 1 HYD 3 1 ELEV OFF 3-2 NRMP INOP.  NR 3 HYD QTY LOW, EMERGENCY DECLARED.  R & R LINE ASSY IAW MM 20 50 01 & 32 43 20 . NO LEAKS NOTED AT THIS TIME.  OPS CHECKED GOOD.
